Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

On certain numerical invariants of algebraic varieties with application to abelian varieties


Author: Solomon Lefschetz
Journal: Trans. Amer. Math. Soc. 22 (1921), 327-406
MSC: Primary 14C25; Secondary 14H40, 14K05, 14K22
MathSciNet review: 1501178
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 14C25, 14H40, 14K05, 14K22

Retrieve articles in all journals with MSC: 14C25, 14H40, 14K05, 14K22


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1921-1501178-3
Article copyright: © Copyright 1921 American Mathematical Society